# SDR VTZA96201

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700966
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6485 - IAD-JFK - DURING CRUISE MADE A UNSCHEDULED LANDING BECAUSE OF A NR 1 ADC FAILED.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MX REPLACED NR 1 ADC.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
